# SDR RAIA0011028

- Difficulty date: November 20, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 26,453 hours, 26,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Part time: 26,453 hours, 26,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION ON LEFT INBOARD SEAT TRACK FROM FRAME 32 TO 36 AND ON LEFT OUTBOARD SEAT TRACK FROM FRAME 31 TO 36. MAINTENANCE INSPECTED AND REPLACED LEFT INBOARD SEAT TRACK FROM FRAME 32 TO 36 AND LEFT OUTBOARD SEAT TRACK FROM FRAME 31 TO 36 IAW ATR42 SRM.
